American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Walter Bergweiler. An entire function with no fixed points and no invariant Baker domains. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Yi Zhang, Liwei Zhang, Jia Wu and Jianzhong Zhang. A perturbation approach for an inverse quadratic programming problem over second-order cones. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Béla Bollobás, Malte Lackmann and Dierk Schleicher. A small probabilistic universal set of starting points for finding roots of complex polynomials by Newton's method. Math. Comp. 82 (2013) 443-457.
Abstract, references, and article information   
View Article: PDF

[4] Adi Ben-Israel. An Inverse Newton Transform. Contemporary Mathematics 568 (2012) 27-40.
Book volume table of contents
View Article: PDF

[5] Yuri Levin and Adi Ben-Israel. Directional Newton methods in $n$ variables. Math. Comp. 71 (2002) 251-262. MR 1862998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bo Li and Mitchell Luskin. Nonconforming finite element approximation of crystalline microstructure. Math. Comp. 67 (1998) 917-946. MR 1459391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph B. Muskat. Generalized Fibonacci and Lucas sequences and rootfinding methods . Math. Comp. 61 (1993) 365-372. MR 1192974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1